| Model Number |
8422300 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device failed during ongoing ventilation.The device sounded an alarm, and ventilation was immediately resumed using an alternative ventilation method.No patient injury was reported.
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.